Publication
Title
Orthonormal bandlimited Kautz sequences for global system modeling from piecewise rational models
Author
Language
English
Source (journal)
IEEE transactions on computer-aided design of integrated circuits and systems. - New York, N.Y.
Publication
New York, N.Y. : 2006
ISSN
0278-0070
Volume/pages
25:7(2006), p. 1377-1382
ISI
000238709900014
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.05.2017
To cite this reference